# SDR DXTA2009030903534

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 5,961 hours, 4,746 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU RUNNING AND THE BLEED AIR OFF. THERE WAS A STRONG ODOR OF ELECTRICAL WIRES MELTING. ODOR WAS COMING FROM THE REAR OF THE CABIN. THE APU GEN WAS ON. CONFIRMED DISCREPANCY, FOUND SMELL COMING FROM A/C COOLING VENTS NOT FLOOR HEAT VENTS. CHECKED ALL DUCTS FOR LEAKS IN APU COMPARTMENT, NO LEAKS ON BURNED WIRES. FOUND WATER SEPARATOR SOCK DIRTY CLEANS IAW MM CH 25-51-00. PARA (4) OPS CHECK GOOD.
